# SDR 06FDEA04144

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT SIDE STA 990-1070 LBL 45.5 SEAT TRACK HAS CORROSION AND EXFOLIATION ON O/B FLANGE REMOVED DAMAGED SEAT TRACK AND REPLACED WITH NEW TRACK REF SRM 53-10-5 PG1-5
